# SDR ASAA2017111522601

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 8,700 hours, 2,916 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135822
- Part serial: 4703CG
- Condition: Failed
- Location: Wx Radar
- Part time: 8,691 hours, 2,912 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED.  ACFT GROUNDED.  PERFORMED A WEATHER RADAR SYS BITE IAW FIM 34-43, TASK 801. ANTENNA FAULT DISPLAYED.  REMOVED AND REPLACED THE WEATHER RADAR ANTENNA DRIVE UNIT IAW AMM 34-43-11. WEATHER RADAR SYSTEM OPS TESTED GOOD IAW AMM 34-43-00.
